Some designs
with projective symplectic groups as automorphism groups
Novi Sad Journal of Mathematics, Tome 27 (1997) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1997_27_2a_8,
author = {Mudrinski Vojislav and Acketa Dragan M.},
title = {Some designs
with projective symplectic groups as automorphism groups},
journal = {Novi Sad Journal of Mathematics},
pages = {93-110},
year = {1997},
volume = {27},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1997_27_2a_8/}
}
Mudrinski Vojislav; Acketa Dragan M. Some designs with projective symplectic groups as automorphism groups. Novi Sad Journal of Mathematics, Tome 27 (1997) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_1997_27_2a_8/